# SDR DXTA2016091506302

- Difficulty date: September 15, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 9,555 hours, 7,325 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 4642
- Condition: Inoperative
- Location: Brake System
- Part time: 1,336 hours, 1,096 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, POWER BRAKE CIRCUIT BREAKER TRIPPED.  RESET ONCE AND IT TRIPPED AGAIN.  R & R POWER BRAKE MOTOR.  REMOVED PN: MP50B-1, SN:4642, INSTALLED MP50B-1, SN:2658.  OPS CHECKED GOOD.
